# SDR DLL13954196

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Strap
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULKHEAD STRAP AT FS 1363 RBL 42.5 WAS FOUND CRACKED.  THE SUBJECT STRAP IS M/F .100 7075-T6 CLAD.  REPAIRED PER DL ERA 271928-14AD.
